11
TITLE: Time-and-band limiting for matrix-valued orthogonal polynomials related with 2 × 2 hypergeometric operators
AUTHORS: Castro, MM; Foulquié Moreno, A; Fradi, A;
PUBLISHED: 2024, SOURCE: Contemporary Mathematics, VOLUME: 807
INDEXED IN: Scopus CrossRef
IN MY: ORCID
12
TITLE: Matrix Orthogonal Polynomials: A Riemann–Hilbert Approach
AUTHORS: Amílcar Branquinho; Ana Foulquié-Moreno; Assil Fradi; Manuel Mañas;
PUBLISHED: 2024, SOURCE: Coimbra Mathematical Texts - Orthogonal Polynomials and Special Functions
INDEXED IN: CrossRef
IN MY: ORCID
13
TITLE: Monomial and Rodrigues orthogonal polynomials on the cone  Full Text
AUTHORS: Aktaş, R; Branquinho, A; Foulquié Moreno, A; Xu, Y;
PUBLISHED: 2023, SOURCE: Journal of Mathematical Analysis and Applications, VOLUME: 522, ISSUE: 2
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
14
TITLE: Quadratic Decomposition of Bivariate Orthogonal Polynomials  Full Text
AUTHORS: Branquinho, Amilcar; Foulquie Moreno, Ana; Perez, Teresa E. E.;
PUBLISHED: 2023, SOURCE: MEDITERRANEAN JOURNAL OF MATHEMATICS, VOLUME: 20, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
15
TITLE: Bidiagonal factorization of tetradiagonal matrices and Darboux transformations
AUTHORS: Branquinho, Amilcar; Foulquie Moreno, Ana; Manas, Manuel;
PUBLISHED: 2023, SOURCE: ANALYSIS AND MATHEMATICAL PHYSICS, VOLUME: 13, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
16
TITLE: Hahn multiple orthogonal polynomials of type I: Hypergeometric expressions  Full Text
AUTHORS: Branquinho, Amilcar; Diaz, Juan E. F.; Foulquie Moreno, Ana; Manas, Manuel;
PUBLISHED: 2023, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 528, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
17
TITLE: Positive bidiagonal factorization of tetradiagonal Hessenberg matrices  Full Text
AUTHORS: Branquinho, Amilcar; Foulquie Moreno, Ana; Manas, Manuel;
PUBLISHED: 2023, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 677
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
18
TITLE: Oscillatory banded Hessenberg matrices, multiple orthogonal polynomials and Markov chains
AUTHORS: Branquinho, Amilcar; Foulquiemoreno, Ana; Manas, Manuel;
PUBLISHED: 2023, SOURCE: PHYSICA SCRIPTA, VOLUME: 98, ISSUE: 10
INDEXED IN: Scopus WOS CrossRef: 5
IN MY: ORCID
19
20
TITLE: MATRIX JACOBI BIORTHOGONAL POLYNOMIALS VIA RIEMANN-HILBERT PROBLEM  Full Text
AUTHORS: Branquinho, Amilcar; Foulquie Moreno, Ana; Fradi, Assil; Manas, Manuel;
PUBLISHED: 2023, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 152, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
Page 2 of 4. Total results: 38.